MathSciNet Relay Station
MathSciNet bibliographic data
MR1404092 (97f:30064) 30F40 (57M50 57M60)
Bishop, Christopher J. On a theorem of Beardon and Maskit. Ann. Acad. Sci. Fenn. Math. 21 (1996), no. 2, 383–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement